RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 6, Pages 5–50 (Mi fpm1551)  

This article is cited in 4 scientific papers (total in 4 papers)

Weighted trees with primitive edge rotation groups

N. M. Adrianova, A. K. Zvonkinb

a Lomonosov Moscow State University, Moscow, Russia
b University of Bordeaux, Bordeaux, France

Abstract: Let $R,S\in\mathbb C[x]$ be two coprime polynomials of the same degree with prescribed multiplicities of their roots. A classical problem of number theory actively studied during the last half-century is, what could be the minimum degree of the difference $T=R-S$. The theory of dessins d'enfants implies that such a minimum is attained if and only if the rational function $f=R/T$ is a Belyi function for a bicolored plane map all of whose faces except the outer one are of degree $1$. Such maps are called weighted trees, since they can be conveniently represented by plane trees whose edges are endowed with positive integral weights.
It is well known that the absolute Galois group (the automorphism group of the field $\bar{\mathbb Q}$ of algebraic numbers) acts on dessins. An important invariant of this action is the edge rotation group, which is also the monodromy group of a ramified covering corresponding to the Belyi function. In this paper, we classify all weighted trees with primitive edge rotation groups. There are, up to the color exchange, $184$ such trees, which are subdivided into (at least) $85$ Galois orbits and generate $34$ primitive groups (the highest degree is $32$). This result may also be considered as a contribution to the classification of covering of genus $0$ with primitive monodromy groups in the framework of the Guralnick–Thompson conjecture.

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 209:2, 160–191

Bibliographic databases:

UDC: 512.542.7

Citation: N. M. Adrianov, A. K. Zvonkin, “Weighted trees with primitive edge rotation groups”, Fundam. Prikl. Mat., 18:6 (2013), 5–50; J. Math. Sci., 209:2 (2015), 160–191

Citation in format AMSBIB
\Bibitem{AdrZvo13}
\by N.~M.~Adrianov, A.~K.~Zvonkin
\paper Weighted trees with primitive edge rotation groups
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 6
\pages 5--50
\mathnet{http://mi.mathnet.ru/fpm1551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431854}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 209
\issue 2
\pages 160--191
\crossref{https://doi.org/10.1007/s10958-015-2494-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84943362003}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1551
  • http://mi.mathnet.ru/eng/fpm/v18/i6/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Zvonkin, “Enumeration of weighted plane trees”, J. Math. Sci., 209:2 (2015), 258–264  mathnet  crossref  mathscinet
    2. J. Math. Sci. (N. Y.), 226:5 (2017), 548–560  mathnet  crossref  mathscinet
    3. J. Math. Sci. (N. Y.), 226:5 (2017), 623–634  mathnet  crossref  mathscinet
    4. J. Math. Sci. (N. Y.), 226:5 (2017), 667–693  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:167
    Full text:66
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019